Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have a lump on the right side of the clitoris. Had pus and blood coming out. What to do?

Hi my problem is I have had a lump show up on the right side of my clitoris have had it for two days never had it before I haven't had sex for over 12 months iv been checked for stds and I haven't got anything it had a white head on it today and I just went to the tolit and it popped pus and blood came out should I be worryed??
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you have an infected cyst that burst letting out the pus and healing by itself. I also wonder if you have had these problems for a long time. If you did it might be good to see a gynecologist to get yourself investigated for any sexually transmitted diseases, and at least for an examination. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 18 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor